EconPapers    
Economics at your fingertips  
 

Closed-form asymptotics and numerical approximations of 1{D} parabolic equations with applications to option pricing

Victor Nistor (), Wen Cheng, Nick Costanzino, John Liechty and Anna Mazzucato
Additional contact information
Victor Nistor: LMAM - Laboratoire de Mathématiques et Applications de Metz - UPVM - Université Paul Verlaine - Metz - CNRS - Centre National de la Recherche Scientifique
Anna Mazzucato: Penn State - Pennsylvania State University - Penn State System

Post-Print from HAL

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (11)

Published in SIAM Journal on Financial Mathematics, 2011, ⟨10.1137/100796832⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-01284880

DOI: 10.1137/100796832

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:hal-01284880